MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVIA SR-T; PACEMAKER

BIOTRONIK SE & CO. KG EVIA SR-T; PACEMAKER
Model Number 359533
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Endocarditis (1834)
Date of Event 08/31/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The device was removed due to endocarditis.Should additional information be obtained, this report will be updated.
 
Additional Manufacturer Narrative
An endocarditis was observed following the implantation of this biotronik device.The sterilization process was investigated.The validated process assures that all sterilization parameters, such as gas concentration, temperature, humidity, etc., are within its specified ranges for each distributed device.Additionally an analysis of validated microbiological indicators is performed after every sterilization procedure as evidence of successful completion of the sterilization process.Review of the biotronik complaint database did not reveal any changes regarding the trend for this type of incident.In conclusion, the endocarditis was not device related.

Brand Name
EVIA SR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10662525
Report Number1028232-2020-04355
Device Sequence Number3581137
Product Code NVZ
UDI-Device Identifier04035479101350
UDI-Public04035479101350
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2015
Device Model Number359533
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer10/20/2020
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR